Alert archive / California / Wind Advisories in 2007

Wind Advisory 19, NWS Las Vegas, NV

April 11, 2007San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at Apr 11, 2007, 8:19 PM PDT for San Bernardino County, California. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2007, 8:19 PM PDT (03:19 UTC)
Expired
Apr 11, 2007, 11:00 PM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV

County San Bernardino County, CA

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 00:00Z, 3.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 00:00Z on 2007-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 00:00Z on 2007-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3335 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 120320
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
819 PM PDT WED APR 11 2007

CAZ519-120430-
/O.EXP.KVEF.HW.W.0005.000000T0000Z-070412T0300Z/
EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
819 PM PDT WED APR 11 2007

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT FOR THE EAST SLOPES
OF THE SOUTHERN SIERRA. AUTOMATED SENSORS SHOWED A DECREASING
TREND OF WIND SPEEDS THIS EVENING AND THIS WILL CONTINUE UNTIL
SPEEDS DIMINISH TO BETWEEN 15 AND 30 MPH AFTER MIDNIGHT.

$$

CAZ523-120600-
/O.EXP.KVEF.WI.Y.0018.000000T0000Z-070412T0300Z/
/O.NEW.KVEF.WI.Y.0019.070412T0319Z-070412T0600Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN
819 PM PDT WED APR 11 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE WIND
ADVISORY FOR THE WESTERN MOJAVE DESERT UNTIL 11 PM PDT THIS EVENING.

SUSTAINED WIND SPEEDS OF 30 TO 40 MPH...WITH GUSTS OF 45 TO 50...
WERE STILL OCCURRING THIS EVENING ACROSS WESTERN SAN BERNARDINO
COUNTY. THESE STRONG WINDS WILL GRADUALLY DECREASE DURING THE LATE
EVENING TO LESS THAN 30 MPH.

AREAS OF BLOWING SAND AND DUST MAY BE EXPERIENCED UNTIL THE WINDS
DECREASE OVERNIGHT. MOTORIST AND OTHER TRAVELERS ARE URGED TO USE
CAUTION AS AREAS OF BLOWING SAND AND DUST ARE ENCOUNTERED.

$$

AZZ001-003-CAZ520-524>526-NVZ022-120430-
/O.EXP.KVEF.WI.Y.0018.000000T0000Z-070412T0300Z/
NORTHWEST PLATEAU-NORTHWEST DESERTS-OWENS VALLEY-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...
WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY...
HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP...
BISHOP...INDEPENDENCE...LONE PINE...BAKER...
MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...
JOSHUA TREE...TWENTYNINE PALMS...PRIMM...JEAN...SEARCHLIGHT...
CAL-NEV-ARI
819 PM PDT WED APR 11 2007 /819 PM MST WED APR 11 2007/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT FOR SOUTHERN AND EASTERN
SAN BERNARDINO COUNTY...SOUTHERN CLARK COUNTY AND MOHAVE COUNTY.

WIND SPEEDS WERE GRADUALLY DECREASING THIS EVENING AND WILL
CONTINUE TO DIMINISH TO BETWEEN 10 AND 20 MPH AFTER MIDNIGHT.

$$

AZZ002-036-CAZ527-NVZ021-120430-
/O.EXP.KVEF.LW.Y.0004.000000T0000Z-070412T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
819 PM PDT WED APR 11 2007 /819 PM MST WED APR 11 2007/

...LAKE WIND ADVISORY HAS EXPIRED...

THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE LAKE MEAD
NATIONAL RECREATION AREA AND THE COLORADO RIVER VALLEY DOWN TO
LAKE HAVASU. WIND SPEEDS WERE GRADUALLY DECREASING THIS EVENING 
AND WILL CONTINUE TO DIMINISH TO BETWEEN 10 AND 20 MPH AFTER
MIDNIGHT.

$$

JGA
2 follow-up statements
000 
WWUS75 KVEF 120604
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1104 PM PDT WED APR 11 2007

DEFAULT OVERVIEW SECTION
CAZ523-120715-
/O.EXP.KVEF.WI.Y.0019.000000T0000Z-070412T0600Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN
1104 PM PDT WED APR 11 2007

...WIND ADVISORY EXPIRED AT 11 PM PDT THIS EVENING...

THE WIND ADVISORY EXPIRED AT 11 PM PDT THIS EVENING FOR THE
WESTERN SAN BERNARDINO COUNTY DESERTS. STRONG WINDS WERE
DECREASING DURING THE LATE EVENING ACROSS THE WESTERN SAN
BERNARDINO COUNTY DESERTS AND WILL GENERALLY DROP BELOW ADVISORY
LEVELS THE REST OF THE NIGHT. HOWEVER...WINDY CONDITIONS WILL
STILL EXIST WITH SUSTAINED SPEEDS OF 20 TO 30 MPH AND GUSTS NEAR
40 MPH IN SOME AREAS.

$$

JGA
000 
WWUS75 KVEF 120605 CCA
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1104 PM PDT WED APR 11 2007

CAZ523-120715-
/O.EXP.KVEF.WI.Y.0019.000000T0000Z-070412T0600Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN
1104 PM PDT WED APR 11 2007

...WIND ADVISORY EXPIRED AT 11 PM PDT THIS EVENING...

THE WIND ADVISORY EXPIRED AT 11 PM PDT THIS EVENING FOR THE
WESTERN SAN BERNARDINO COUNTY DESERTS. STRONG WINDS WERE
DECREASING DURING THE LATE EVENING ACROSS THE WESTERN SAN
BERNARDINO COUNTY DESERTS AND WILL GENERALLY DROP BELOW ADVISORY
LEVELS THE REST OF THE NIGHT. HOWEVER...WINDY CONDITIONS WILL
STILL EXIST WITH SUSTAINED SPEEDS OF 20 TO 30 MPH AND GUSTS NEAR
40 MPH IN SOME AREAS.

$$

JGA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Apr 11, 3:30 PM PDT, 4 hours 49 minutes earlier.

Area forecast discussion, Apr 11, 3:30 PM PDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
330 PM PDT WED APR 11 2007

.SYNOPSIS...A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE AREA TONIGHT
AND THURSDAY RESULTING IN GUSTY WINDS...SCATTERED SHOWERS AND MUCH
COOLER TEMPERATURES. HIGH PRESSURE WILL MOVE OVER THE AREA ON FRIDAY
FOR DRY AND WARMER CONDITIONS.
&&

.SHORT TERM...STRONG SURFACE GRADIENTS AHEAD OF THE PACIFIC STORM
WHICH WILL BE CROSSING THE AREA TONIGHT AND THURSDAY HAVE BEEN
CONFINED TO MAINLY THE WESTERN PORTION OF THE CWA. GUSTY WINDS TO
OVER 50 MPH ALONG THE EAST SLOPES OF THE SOUTHERN SIERRA AND WESTERN
SAN BERNARDINO COUNTY HAVE BEEN REPORTED SO FAR AND STILL EXPECT
THESE GUSTY WINDS TO SHIFT EAST LATE IN THE AFTERNOON AND EARLY
EVENING. HAVE LEFT HIGH WIND WARNING/WIND ADVISORIES/AND FIRE
WEATHER WARNINGS IN PLACE THROUGH THE EVENING AS THE WINDS SHIFT
EAST. FIRST SHORT WAVE ASSOCIATE WITH SYSTEM TO CROSS OVER THE
NORTHERN PORTION OF THE CWA TONIGHT RESULTING IN ISOLATED SHOWERS
ACROSS MAINLY THE NORTHERN MOUNTAINS. THEN MAIN SYSTEM TO DROP SOUTH
ON THURSDAY WITH LOW CENTER CROSSING OVER LAS VEGAS BY EARLY
AFTERNOON. STRONG NORTH FLOW ALONG THE BACKSIDE OF THE LOW A CONCERN
TO ENHANCE STRONG SURFACE GRADIENTS THAT FORM BEHIND COLD FRONT ON
THURSDAY. CURRENT SURFACE PROG IS 13 MB BETWEEN RENO AND LAS WHICH
LOCAL RULE OF THUMB PUTS WIND GUSTS AROUND 40 MPH. LOCALLY HIGHER
WINDS LIKELY ACROSS THE NEVADA TEST SITE AND POSSIBLY IN THE OWENS
VALLEY. FOR NOW THOUGH WILL ALLOW CURRENT ADVISORIES TO EXPIRE AND
LET NEXT SHIFT SEE HOW FRONT/GRADIENTS DEVELOP FOR POSSIBLE NEED FOR
FURTHER WIND ADVISORIES ON THURSDAY. AS LOW SHIFTS SOUTHEAST ACROSS
THE AREA...BEST DYNAMICS TO BE OVER THE EASTERN PORTION OF THE CWA.
COLD POOL ALOFT...MINUS 30 AT 500MB AND MINUS 7 AT 700MB PROMISES TO
CREATE A FAIRLY UNSTABLE AMS WITH NEG LI OVER MUCH OF THE EASTERN
PORTION TOO...SO WILL INCLUDE ISOLD THUNDERSTORMS ALONG WITH THE
CHANCE OF PREC. COLD POOL LOWERS THE SNOW LEVELS DOWN TO NEAR 5000
FEET IN SOME AREAS...WHILE CONVECTIONS MAY DROP THIS LOWER STILL.
TROUGH KICKS TO THE EAST BY FRIDAY...LOOK FOR DRYING THURSDAY NIGHT
AND FRIDAY ACROSS THE CWA AS SHORT WAVE RIDGE BUILDS OVER THE AREA
INTO FRIDAY NIGHT. WITH SYSTEM CROSSING OVER THE AREA...LOOK FOR
STRONG COOLING ACROSS THE AREA ON THURSDAY WITH MOST LOWS 5-10
DEGREES BELOW TODAYS READINGS. MAJOR EXCEPTION BEING THE NORTHWEST
WHERE TEMPS TOOK 5-10 DEGREE HIT THIS AFTERNOON. WITH SHORT WAVE
RIDGE OVER THE AREA ON FRIDAY...TEMPS TO REBOUND WITH NEAR NORMAL
READINGS LOOKED FOR.

.LONG TERM...FAIRLY GOOD MODEL CONSENSUS IN THE EXTENDED DEALING
WITH THE SUNDAY SYSTEM. FOR NOW THE SCENARIO IS FOR THE NEXT SYSTEM
TO APPROACH THE WEST COAST SATURDAY. SHOULD SEE SOME WARM UP IN
STRONG SOUTHWEST FLOW SATURDAY. MODELS BRING A CLOSED LOW AND
ASSOCIATED COLD POOL OVER SOUTHERN NEVADA SUNDAY AFTERNOON. THIS
WILL BRING STRONG ENOUGH DYNAMICS TO TRIGGER SOME SHOWER ACTIVITY
AND THE POSSIBILITY FOR LOW TOPPED THUNDERSTORMS. I DID PARE BACK
SLIGHTLY THE EXISTING PRECIPITATION COVERAGE FOR SUNDAY AFTERNOON AS
SYSTEM IS NOT PROGGED TO DROP AS FAR SOUTH AS PREVIOUS FORECASTS.
ALSO BUMPED UP WINDS SUNDAY/MONDAY IN FAVORED LOCATIONS IN THE
NORTHWEST FLOW BEHIND THE LOW. MODELS DO INDICATE ANOTHER SYSTEM
PASSING TO THE NORTH OF THE AREA WEDNESDAY AS IT KNOCKS FLAT THE
RIDGE THAT FORMS MONDAY AND TUESDAY. FOR NOW ONLY SEE A POSSIBLE
WIND SHIFT AND SLIGHT COOLING DUE TO TRAILING COLD FRONT FROM THIS
BUT IT TOO FAR OUT TO TRY FORECASTING ANY DETAILS.
&&

.AVIATION...FOR KLAS: WINDS SHOULD INCREASE LATE THIS AFTERNOON FROM
THE SOUTHWEST AT 20 KNOTS OR SO WITH GUSTS TO 35 KNOTS THEN THEY
WILL SUBSIDE AROUND MIDNIGHT TO 10 KNOTS OR SO. LATE MORNING WILL
SEE NORTHWEST TO NORTH WINDS DEVELOP 20 TO 30 RANGE WITH GUSTS TO
NEAR 40 KNOTS. THERE IS A POSSIBILITY OF A THUNDERSTORM OVER THE LAS
VEGAS VALLEY AS WELL FROM LATE MORNING THROUGH THE AFTERNOON. THE
MORMON MESA AND PEACH SPRINGS CORRIDORS WILL ALSO HAVE THE CHANCE
FOR A THUNDERSTORM IN THE AFTERNOON HOURS.

REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA: WESTERN SAN BERNARDINO COUNTY WILL SEE VERY STRONG
SURFACE WINDS IN THE 30 TO 40 KNOT RANGE WITH SOME GUSTS TO 60
KNOTS. ALONG WITH THE ASSOCIATED TURBULENCE THERE WILL BE AREAS OF
RESTRICTED VISIBILITIES DUE TO BLOWING DUST. THE OWENS VALLEY AND
SIERRA AREAS WILL ALSO SEE STRONG DOWNSLOPE WINDS THIS AFTERNOON AND
EVENING WITH WIND GUSTS UP TO 40 KNOTS WITH STRONGER GUSTS AT THE
RIDGE TOPS. THURSDAY AFTERNOON WILL BRING A CHANCE FOR RAIN SHOWERS
OR SNOW SHOWERS DEPENDING ON ELEVATION IS POSSIBLE IN MOST LOCATIONS
WHILE A SLIGHT CHANCE FOR A THUNDERSTORM IS NOT OUT THE QUESTION FOR
SOUTHERN NEVADA AND NORTHWEST ARIZONA IN THE AFTERNOON.
&&

.FIRE WEATHER...STRONG AND GUSTY WINDS CONTINUING OVER THE WESTERN
PORTION OF SAN BERNARDINO COUNTY THIS AFTERNOON. ALTHOUGH WINDS HAVE
BEEN SLOW TO DEVELOP ELSEWHERE...STILL EXPECT GUSTY WINDS LATE THIS
AFTERNOON INTO EARLY EVENING ACROSS MUCH OF THE AREA. THIS ALONG
WITH THE MINIMUM RELATIVE HUMIDITIES VALUES DROPPING WELL BELOW 15
PERCENT IN MOST AREAS...HAVE DECIDED TO CONTINUE THE RED FLAG
WARNING THROUGH THE EVENING. WINDS WILL CONTINUE TO BE GUSTY ON
THURSDAY...BUT COOLER TEMPERATURES AND HIGHER RH VALUES SHOULD KEEP
CRITICAL ELEMENTS ABOVE THE RED FLAG CRITERIA.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING UNTIL 8 PM PDT THIS
     EVENING FOR NVZ463>466.
     LAKE WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR NVZ021.
     WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR NVZ022.

AZ...RED FLAG WARNING FROM UNTIL 8 PM MST THIS EVENING FOR
     AZZ101-102.
     LAKE WIND ADVISORY UNTIL 8 PM MST THIS EVENING FOR AZZ002-036.
     WIND ADVISORY FROM UNTIL 8 PM MST THIS EVENING FOR AZZ001-003.

CA...RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING FOR CAZ226-228-229.
     HIGH WIND WARNING UNTIL 8 PM PDT THIS EVENING FOR CAZ519.
     LAKE WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR CAZ527.
     WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR CAZ520-523>526.
&&

JENSEN/JACQUES

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Apr 11, 6:32 AM PDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
632 AM PDT WED APR 11 2007

AZZ001>003-036-CAZ519>527-NVZ014>022-120500-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
632 AM PDT WED APR 11 2007 /632 AM MST WED APR 11 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

GUSTY WEST TO SOUTHWEST WINDS ARE FORECAST THIS AFTERNOON INTO THIS
EVENING WHICH HAS PROMPTED THE ISSUANCE OF RED FLAG WARNINGS AND
WIND ADVISORIES ACROSS MUCH OF SOUTHEAST CALIFORNIA...FAR SOUTHERN
NEVADA AND NORTHWEST ARIZONA. A HIGH WIND WARNING IS IN EFFECT
THIS AFTERNOON AND EVENING FOR THE EAST SLOPES OF THE SIERRA.
SUSTAINED WINDS AT 20 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH
WILL BE COMMON IN THE OWENS VALLEY INTO SAN BERNARDINO COUNTY AND
ACROSS FAR SOUTHERN NEVADA AND MOHAVE COUNTY IN ARIZONA. WIND
GUSTS UP TO 70 MPH ARE POSSIBLE AT THE HIGHER ELEVATIONS OF THE
EAST SLOPES OF THE SIERRA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MUCH COOLER TEMPERATURES AND SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED THURSDAY AS A LOW PRESSURE SYSTEM MOVES THROUGH
SOUTHERN NEVADA. BRISK NORTHERLY WINDS WILL FOLLOW BEHIND THIS
SYSTEM LATE THURSDAY INTO THURSDAY NIGHT. HIGH PRESSURE WILL BUILD
OVER THE AREA FRIDAY LEADING TO DRY AND WARMER CONDITIONS.
SOUTHWEST WINDS WILL LIKELY PICK UP AGAIN LATE FRIDAY AHEAD OF THE
NEXT STORM WHICH WILL MOVE THROUGH THE AREA SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Apr 11, 2:31 PM PDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
231 PM PDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     NON-TSTM WND GST 28 S OLANCHA            35.87N 117.92W
04/11/2007  M55 MPH          INYO               CA   MESONET

            FIVE MILE RAWS STATION

&&

CSCHLOTT
Local storm report, Apr 11, 3:22 PM PDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
322 PM PDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     NON-TSTM WND GST 4 SW INDEPENDENCE       36.76N 118.25W
04/11/2007  M71 MPH          INYO               CA   MESONET

            CALIFORNIA 7 ELEVATION 5167 FT

&&

CSCHLOTT
Local storm report, Apr 11, 5:36 PM PDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
536 PM PDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     NON-TSTM WND GST 29 SSW SEARLES VALLEY   35.37N 117.57W
04/11/2007  E69 MPH          SAN BERNARDINO     CA   MESONET

            SQUAW SPRINGS MESONET ELEV 3620 FT

0451 PM     NON-TSTM WND GST 29 SSW SEARLES VALLEY   35.37N 117.57W
04/11/2007  M69 MPH          SAN BERNARDINO     CA   MESONET

            SQUAW SPRINGS MESONET ELEV 3620FT

&&

CSCHLOTT
Local storm report, Apr 11, 5:40 PM PDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
540 PM PDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     NON-TSTM WND GST 17 W SANDY VALLEY       35.77N 115.91W
04/11/2007  M54 MPH          SAN BERNARDINO     CA   MESONET

            HORSE THIEF SPRINGS ELV 5000FT

&&

CSCHLOTT
Local storm report, Apr 11, 5:43 PM PDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
543 PM PDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     NON-TSTM WND GST 16 S BAKER              35.05N 116.08W
04/11/2007  M48 MPH          SAN BERNARDINO     CA   MESONET

            MOJAVE RIVER SINK ELEV 950FT

&&

CSCHLOTT

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 4:14 AM PDTWind AdvisoryVEFInyo, San Bernardino16 hr
Apr 12, 9:15 AM PDTHigh Wind WarningVEFSan Bernardino10 hr
Apr 12, 2:51 PM PDTDust Storm WarningVEFSan Bernardino4 hr
Apr 12, 2:51 PM PDTLake Wind AdvisoryVEFSan Bernardino5 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.